Mental Health Home > Serzone Overdose
As with all medications, it is possible to take too much Serzone. Overdose effects may include nausea, vomiting, drowsiness, and seizures. Seek medical attention immediately if you think you may have overdosed on the antidepressant. Treatment options for a Serzone overdose may include getting your "stomach pumped," taking certain medications, or receiving supportive care.
Serzone® (nefazodone hydrochloride) is a prescription medicine used for the treatment of depression (also known as major depression or clinical depression). As with all medicines, it is possible for a person to overdose on Serzone. The Serzone overdose effects will vary depending on a number of factors, including how much Serzone was taken and whether it was taken with any other medicines.
If a person overdoses on Serzone, the symptoms can vary. Serzone overdose symptoms include:
- Loss of life.
Loss of life is more likely to occur if Serzone is taken with other medications or alcohol.
The treatment for a Serzone overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive care treatment options for a Serzone overdose may include:
- Fluids through an intravenous line (IV)
- Medicines to control an irregular heart rhythm or control seizures
- Close monitoring of the heart and lungs
- A breathing tube to help with breathing
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Serzone.